MAUDE Adverse Event Report: TYRX, INC. AIGIS-R MEDIUM; MESH, SURGICAL, POLYMERIC

TYRX, INC. AIGIS-R MEDIUM; MESH, SURGICAL, POLYMERIC
Model Number CMRM6122
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/23/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 407658 lead, implanted: (b)(6) 2011, 5076-52 lead, implanted: (b)(6) 2011.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient experienced an implant site infection limited to cellulitis approximately three weeks after the implant of an implantable pulse generator (ipg) with absorbable envelope.The patient called their physician's office and complained of drainage at the incision site.The patient was instructed to go to the emergency department (ed) for evaluation.The patient stated the ed physician said the incision did not look infected and sent the patient home.A week later the patient called their physician's office again regarding clear fluid draining.The patient was treated with oral antibiotics.The implantable pulse generator (ipg) remains in implanted and in use.The patient is a participant in the (b)(6) study.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
AIGIS-R MEDIUM
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
TYRX, INC.
1 deer park dr.
suites g, e
monmouth jct NJ 08852
MDR Report Key6477933
Report Number3005619263-2017-00020
Device Sequence Number18923525
Product Code FTL
UDI-Device Identifier00643169468856
UDI-Public00643169468856
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K130943
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/31/2016
Device Model NumberCMRM6122
Device Catalogue NumberCMRM6122
Device Lot Number16K25789
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/04/2017
Supplement Date Received by Manufacturer01/04/2017
Initial Report FDA Received Date04/10/2017
Supplement Report FDA Received Date09/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
A2DR01 IPG
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient Weight132